MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed creatinine_2 (crea_2) patient sample result on an atellica ch 930 analyzer.The initial erroneous result was not reported to the physician(s).The same sample was reprocessed on the original atellica ch 930 analyzer.The reprocessed result recovered higher, matched the clinical history and was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed creatinine_2 (crea_2) result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) regarding an erroneously depressed creatinin_2 (crea_2) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens healthcare diagnostics headquarters support center (hsc) reviewed the information provided by the customer and queried the instrument data.The customer was unable to provide details regarding the sample.Hsc was unable to provide further evaluation due to insufficient information provided for the sample.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue,
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
crumlin,
co. antrim 19714 -610
UK   19714-6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19566091
Report Number2432235-2024-00140
Device Sequence Number20573760
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public00630414596457
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11097596
Device Lot Number232081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale